Verlagslink DOI: 10.1137/20M1348832
Titel: Reduced lattices of synchrony subspaces and their indices
Sprache: Englisch
Autor/Autorin: Kamei, Hiroko 
Ruan, Haibo  
Schlagwörter: Coupled cell network; Index; Jordan normal form; Lattice; Synchrony subspaces
Erscheinungs­datum: 8-Apr-2021
Verlag: SIAM
Quellenangabe: SIAM Journal on Applied Dynamical Systems 20 (2): 636-670 (2021-04-08)
Zusammenfassung (englisch): 
For a regular coupled cell network, synchrony subspaces are the polydiagonal subspaces that are invariant under the network adjacency matrix. The complete lattice of synchrony subspaces of an ncell regular network can be seen as an intersection of the partition lattice of n elements and a lattice of invariant subspaces of the associated adjacency matrix. We assign integer tuples with synchrony subspaces and use them for identifying equivalent synchrony subspaces to be merged. Based on this equivalence, the initial lattice of synchrony subspaces can be reduced to a lattice of synchrony subspaces which corresponds to a simple eigenvalue case discussed in our previous work. The result is a reduced lattice of synchrony subspaces, which affords a well-defined nonnegative integer index that leads to bifurcation analysis in regular coupled cell networks.
URI: http://hdl.handle.net/11420/9548
ISSN: 1536-0040
Zeitschrift: SIAM journal on applied dynamical systems 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

37
Letzte Woche
0
Letzten Monat
2
checked on 04.10.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.